# SDR WWMA9700014

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Aft Cargo
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CARGO SMOKE DETECTORS WOULD NOT TEST ON PREFLIGHT.  REPLACED THE AFT CARGO SMOKE DETECTOR, SYSTEM CHECKED GOOD.
